# SDR SWAA2020063090575

- Difficulty date: June 7, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED OB AFT FLAP LOWER SKIN LOC AT THE CORNER OF T/E AND I/B EDGE AT LT WING.  REPAIRED ON AFT FLAP AT LT WING ASPER SRM 57-53-01-2R-14 REPAIR 14.
